# SDR JJBA20250402007

- Difficulty date: March 6, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cup
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET WASTE CUP CORRODED ON THE EXTERNAL SIDE. TOILET WASTE CUP ON EXT SIDE AREA BLENDED AND FOUND OUT OF LIMITS. ON TOILET WASTE CUP REPLACED WITH NEW PART. ON TOILET WASTE EXTERNAL RE-PROTECTION HEAD FASTENER COVER.
